# SDR CALA2015100600824

- Difficulty date: October 6, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 56,394 hours, 19,288 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 897003
- Part serial: 7171
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, D

## Discrepancy

DURING TAXI OUT NR 1 ENG START, THE OVERHEAT DETECTOR ANNUNCIATOR LIGHT CAME ON.  SHORTLY AFTER THE NR 1 ENG FIRE SWITCH LIGHT ALSO ILLUMINATED, NO BELL.  ENG WAS SHUT DOWN, QRH FOLLOWED.  BOTH FIRE BOTTLES USED.  FOUND HIGH RESISTANCE LOOP M1759, REPLACED SAME.  R & R AFT ENG FIRE BOTTLE IAW AMM 26-21-01-400-801.
